Home | About us | Editorial board | Ahead of print | Current issue | Archives | Search | Submit article | Instructions | Subscribe | Advertise | Contact us |  Login 
National Journal of Maxillofacial Surgery
 
Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 368
 

  Article Access Statistics

Year : 2014 | Volume:  5 | Issue Number:  2 | Page:  202-205

CASE REPORT

Cellular infiltrative angiolipoma of cheek in an infant
Shahi Ajoy Kumar, Ash Hiralal, Chatterji Kabita, Singh Revati

Number of times this article was viewed 797
Number of times this article has been printed  from the site 24
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
  Reviewers 
 Back To Article